RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2018, Volume 30, Issue 4, Pages 55–65 (Mi dm1539)  

Ортоморфизмы абелевых групп с минимально возможными попарными расстояниями

A. V. Menyachikhin

TVP Laboratories

DOI: https://doi.org/10.4213/dm1539

Full text: PDF file (185 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 512.541.5
Received: 29.06.2018
Revised: 05.10.2018

Citation: A. V. Menyachikhin, “Ортоморфизмы абелевых групп с минимально возможными попарными расстояниями”, Diskr. Mat., 30:4 (2018), 55–65

Citation in format AMSBIB
\Bibitem{Men18}
\by A.~V.~Menyachikhin
\paper Ортоморфизмы абелевых групп с минимально возможными попарными расстояниями
\jour Diskr. Mat.
\yr 2018
\vol 30
\issue 4
\pages 55--65
\mathnet{http://mi.mathnet.ru/dm1539}
\crossref{https://doi.org/10.4213/dm1539}
\elib{http://elibrary.ru/item.asp?id=36447992}


Linking options:
  • http://mi.mathnet.ru/eng/dm1539
  • https://doi.org/10.4213/dm1539
  • http://mi.mathnet.ru/eng/dm/v30/i4/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:651
    References:20
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019